Associative rings and algebras
1. On (σ, τ)-module extension Banach algebras

M. Fozouni

Volume 03, Issue 04 , Autumn 2014, Pages 185-194

Abstract
  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper, we defi ne a new product on $A\oplus X$ and generalize the module extension Banach algebras. We  obtain characterizations of Arens regularity, commutativity, semisimplity, and study the ideal structure and derivations of this ...  Read More

Set theory
2. Soft regular generalized b-closed sets in soft topological spaces

S. M. Al-Salem

Volume 03, Issue 04 , Autumn 2014, Pages 196-204

Abstract
  The main purpose of this paper is to introduce and study new classes of soft closed sets like soft regular generalized b-closed sets in soft topological spaces (briefly soft rgb-closed set) Moreover, soft rg -closed, soft gpr-closed, soft gb-closed, soft gsp-closed, soft g$\alpha$-closed, ...  Read More

Group theory and generalizations
3. OD-characterization of $U_3(9)$ and its group of automorphisms

P. Nosratpour

Volume 03, Issue 04 , Autumn 2014, Pages 205-209

Abstract
  Let $L = U_3(9)$ be the simple projective unitary group in dimension 3 over a field  with 92 elements. In this article, we classify groups with the same order and degree pattern as an almost simple group related to $L$. Since $Aut(L)\equiv Z_4$ hence almost simple groups related to $L$ are ...  Read More

Functional analysis
4. On φ-Connes amenability of dual Banach algebras

A. Mahmoodi

Volume 03, Issue 04 , Autumn 2014, Pages 211-217

Abstract
  Let φ be a w-continuous homomorphism from a dual Banach algebra to C. The notion of φ-Connes amenability is studied and some characterizations is given. A type of diagonal for dual Banach algebras is de ned. It is proved that the existence of such a diagonal is equivalent to φ-Connes ...  Read More

Fixed point theory
5. Fixed point theorems for α-ψ-ϕ-contractive integral type mappings

Z. Badehian; M. S. Asgari

Volume 03, Issue 04 , Autumn 2014, Pages 219-230

Abstract
  In this paper, we introduce a new concept of α-ψ-ϕ-contractive integral type mappings and establish some new fixed point theorems in complete metric spaces.  Read More

Linear and multilinear algebra; matrix theory
6. Steffensen method for solving nonlinear matrix equation $X+A^T X^{(-1)}A=Q$

A. Nazari; Kh. Sayehvand; M. Rostami

Volume 03, Issue 04 , Autumn 2014, Pages 231-247

Abstract
  In this article we study Steffensen method to solve nonlinear matrix equation $X+A^T X^{(-1)}A=Q$, when $A$ is a normal matrix. We establish some conditions that generate a sequence of positive de nite matrices which converges to solution of this equation.  Read More